Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 91, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 31, 2015, 10:02 PM MDT for Baca County, Colorado. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2015, 10:02 PM MDT (04:02 UTC)
- Expired
- May 31, 2015, 10:45 PM MDT
- In force
- 43 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Dodge City radar (KDDC), 208 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1466 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
413
WUUS55 KPUB 010402
SVRPUB
COC009-010445-
/O.NEW.KPUB.SV.W.0091.150601T0402Z-150601T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1002 PM MDT SUN MAY 31 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 1045 PM MDT
* AT 1001 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
STONINGTON...OR 16 MILES SOUTH OF THE SAUNDERS ELEVATOR...AND IS
MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 10204 3700 10229 3714 10252 3734 10222
3738 10204
TIME...MOT...LOC 0401Z 280DEG 4KT 3724 10216
HAIL...1.00IN
WIND...60MPH
$$
SR4 follow-up statements
426
WWUS55 KPUB 010413
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1013 PM MDT SUN MAY 31 2015
COC009-010445-
/O.CON.KPUB.SV.W.0091.000000T0000Z-150601T0445Z/
BACA CO-
1013 PM MDT SUN MAY 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR SOUTHEASTERN BACA COUNTY...
AT 1013 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
STONINGTON...OR 17 MILES NORTHWEST OF ELKHART...MOVING SOUTH AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 10204 3700 10229 3714 10252 3734 10222
3738 10204
TIME...MOT...LOC 0413Z 348DEG 15KT 3718 10212
HAIL...1.25IN
WIND...60MPH
$$
SR406
WWUS55 KPUB 010422
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1022 PM MDT SUN MAY 31 2015
COC009-010445-
/O.CON.KPUB.SV.W.0091.000000T0000Z-150601T0445Z/
BACA CO-
1022 PM MDT SUN MAY 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR SOUTHEASTERN BACA COUNTY...
AT 1021 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
STONINGTON...OR 17 MILES WEST OF ELKHART...MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 10204 3700 10229 3709 10243 3728 10217
3732 10204
TIME...MOT...LOC 0421Z 008DEG 23KT 3709 10219
HAIL...1.25IN
WIND...60MPH
$$
SR015
WWUS55 KPUB 010428
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1028 PM MDT SUN MAY 31 2015
COC009-010445-
/O.CON.KPUB.SV.W.0091.000000T0000Z-150601T0445Z/
BACA CO-
1028 PM MDT SUN MAY 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR SOUTHEASTERN BACA COUNTY...
AT 1028 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
STONINGTON...OR 20 MILES WEST OF ELKHART...MOVING SOUTHEAST AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 10204 3700 10229 3705 10237 3723 10215
3728 10204
TIME...MOT...LOC 0428Z 120DEG 11KT 3711 10224
HAIL...1.25IN
WIND...60MPH
$$
SR223
WWUS55 KPUB 010438
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1038 PM MDT SUN MAY 31 2015
COC009-010448-
/O.EXP.KPUB.SV.W.0091.000000T0000Z-150601T0445Z/
BACA CO-
1038 PM MDT SUN MAY 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BACA COUNTY WILL
EXPIRE AT 1045 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3699 10204 3700 10229 3705 10237 3723 10215
3728 10204
TIME...MOT...LOC 0437Z 280DEG 4KT 3711 10224
$$
SRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 9:29 PM MDT, 33 minutes earlier.
Area forecast discussion, May 31, 9:29 PM MDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 929 PM MDT SUN MAY 31 2015 .UPDATE... ISSUED AT 926 PM MDT SUN MAY 31 2015 INCREASED POPS AND SKY COVER FOR THE SOUTHEAST CORNER OF THE PLAINS BASED ON THE LATEST RADAR DEVELOPMENTS. ALSO REINITIALIZED FRONT END GRIDS WITH LATEST OBSERVATIONAL DATA. UPDATE ISSUED AT 548 PM MDT SUN MAY 31 2015 ADJUSTED POPS AND SKY COVER THROUGH THE EVENING PER LATEST RADAR AND SATELLITE TRENDS. ALSO REINITIALIZED FRONT END GRIDS WITH LATEST OBSERVATIONAL DATA. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 325 PM MDT SUN MAY 31 2015 CURRENTLY...ISOLATED TO SCATTERED TSRA HAVE FORMED OVER THE MOUNTAINS AND ALONG THE I-25 CORRIDOR THIS AFTERNOON AS VERY WEAK SHORT WAVE ROTATING SOUTHEASTWARD OUT OF NORTHWEST COLORADO INTERACTS WITH FAIRLY UNSTABLE AIR MASS (CAPES 1000-2000 J/KG) ACROSS THE REGION. MAIN LIMITING FACTOR ON STORM STRENGTH OVER THE INTERSTATE 25 CORRIDOR IS WEAK WESTERLY SURFACE/BOUNDARY LAYER FLOW...KEEPING 0-6 KM SHEAR VALUES 30 KTS OR LESS. DEEPER INSTABILITY AND SLIGHTLY STRONGER SHEAR AREN'T TOO FAR AWAY...AS CAPES NEAR THE KS BORDER ARE 2000-3000 J/KG AND SHEAR APPROACHES 40 KTS. LATE THIS AFTERNOON/TONIGHT...MAIN QUESTION FOR LATE AFTERNOON AND EVENING IS WHETHER CURRENT CONVECTION CAN SURVIVE LONG ENOUGH TO REACH DEEPER INSTABILITY OVER THE FAR EASTERN PLAINS. MOST MESOSCALE MODELS AND 18Z NAM INDICATE STORMS WILL PERSIST ACROSS THE PLAINS...WITH AT LEAST SOME ISOLATED CELLS BECOMING STRONG/SEVERE AS THEY REACH THE KS BORDER 23Z-02Z. WILL MAINTAIN LOW POPS AREA-WIDE INTO THE EVENING...BEFORE STORMS DIMINISH AND SHIFT INTO KS 04Z- 06Z...ENDING THE PRECIP THREAT ACROSS THE AREA. MONDAY...LOOKS LIKE A REPEAT OF SUNDAY AS LOW LEVEL MOISTURE REMAINS IN PLACE ACROSS THE REGION WITH SUFFICIENT INSTABILITY FOR TSRA TO DEVELOP OVER THE MOUNTAINS EARLY IN THE AFTERNOON...THEN SPREAD TO LOWER ELEVATIONS AND INTERIOR VALLEYS LATE IN THE DAY. AGAIN...A FEW STORMS MAY BE STRONG TO SEVERE OVER THE FAR EASTERN PLAINS WHERE INSTABILITY IS MAXIMIZED...THOUGH STRENGTHENING SURFACE SOUTHEASTERLY WINDS WILL BE OFFSET BY WEAKENING MID/UPPER LEVEL WIND FIELD...LEADING TO MARGINAL 0-6 KM SHEAR AROUND 30 KTS BY LATE AFTERNOON. SPC SWODY2 HAS AREA EAST OF I-25 IN MARGINAL RISK...WHICH LOOKS FINE FOR NOW. MAX TEMPS WILL LIKELY CREEP UPWARD A COUPLE MORE DEGREES AS HEIGHTS/MID LEVEL TEMPS RISE. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 325 PM MDT SUN MAY 31 2015 .MONDAY NIGHT AND TUESDAY...CONVECTION WILL CONTINUE MOVING EASTWARD ACROSS THE PLAINS MONDAY EVENING AND EXIT COLORADO BY MIDNIGHT. DRIER SOUTHWEST FLOW ALOFT DEVELOPS OVER THE STATE. BY TUESDAY AFTERNOON...THE DRY LINE WILL BE NEAR THE KANSAS BORDER. NAM HAS CAPES MOSTLY AROUND 1000 TO 2000 J/KG NEAR THE KANSAS BORDER WITH BULK SHEARS AROUND 30 KNOTS. SPC HAS A MARGINAL RISK NEAR THE KANSAS BORDER ON TUESDAY. CURRENTLY...DO NOT SEE MUCH OF A SHORTWAVE TO TRIGGER CONVECTION AND CONVERGENCE ALONG THE DRY LINE APPEARS TO BE WEAK. SUSPECT CONVECTION NEAR THE BORDER WILL BE ISOLATED...AND THE MAIN THREAT FROM THE STRONGER STORMS WILL BE HAIL. FURTHER WEST...MOISTURE WILL BE LIMITED WITH A WARM AND DRY DAY. .WEDNESDAY...SHORTWAVE WILL PASS OVER THE REGION DURING THE AFTERNOON AND EVENING. MAIN CHALLENGE WILL BE THE THREAT FOR STRONG TO SEVERE CONVECTION ON THE PLAINS. MODEL CONSENSUS IS KEEPING THE SURFACE COLD FRONT JUST TO THE NORTH OF THE CWA. BEHIND THE FRONT...THERE COULD BE AN UNSTABLE AIRMASS DUE TO THE MOISTURE UPSLOPE FLOW. SPC DAY 4 OUTLOOK HAS A THREAT FOR SEVERE CONVECTION OVER NORTHEAST COLORADO. GFS AND EC SUGGEST THE FRONT MAY MOVE FURTHER SOUTH DURING THE EVENING...BRINGING A CHANCE FOR STRONGER CONVECTION TO THE EASTERN PLAINS. GRIDS HAVE AN INCREASE IN POPS DURING THE EVENING...WITH THE POSSIBLE SOUTHWARD MOVEMENT OF THE FRONT. IN THE MOUNTAINS...BEST CHANCES FOR CONVECTION WILL BE FROM CHAFFEE COUNTY AND NORTHWARD. .THURSDAY...NEXT UPPER TROUGH STARTS TO DEVELOP OVER CALIFORNIA. LOOKS AS IF THE BEST LOW LEVEL MOISTURE WILL REMAIN OVER NORTHEAST COLORADO. CURRENT GRIDS HAVE POPS MOSTLY CONFINED TO THE MOUNTAINS. SOUTHERN EXTEND OF LOW LEVEL MOISTURE WILL DETERMINE THE THREAT FOR AFTERNOON AND EVENING CONVECTION ON THE PLAINS. .FRIDAY THROUGH SUNDAY...MODELS COMING MORE INTO A CONSENSUS OF ANOTHER UNSEASONABLY STRONG TROUGH DEVELOPING OVER CALIFORNIA... THEN DRIFTING TO THE NORTHEAST. UPPER LOWS OVER CALIFORNIA ARE NOTORIOUS FOR BRINGING SIGNIFICANT PRECIPITATION TO THE EASTERN MOUNTAINS AND PLAINS AS WELL AS THE THREAT FOR SEVERE WEATHER. HOWEVER...FINER DETAILS WILL DETERMINE THE ACTUAL WEATHER. I HAVE SEEN THE CWA IN THE DRY SLOT WITH SIMILAR UPPER LOWS RESULTING IN MINIMAL PRECIPITATION. CURRENTLY... MODELS SEEM TO KEEP THE BEST LOW LEVEL MOISTURE TO THE NORTH OF THE CWA...WITH THE BEST CHANCES FOR PRECIPITATION IN OUR AREA ON SUNDAY. WILL HAVE TO MONITOR HOW THIS SYSTEM EVOLVES SINCE THERE STILL IS THE POTENTIAL FOR MORE SIGNIFICANT WEATHER DURING THIS PERIOD AND INTO NEXT WEEK. --PGW-- && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 325 PM MDT SUN MAY 31 2015 EXPECT PREVAILING CONDITIONS AT ALL TAF SITES TO REMAIN VFR TONIGHT AND MONDAY...THOUGH STILL A THREAT OF VCTS AT THE TAF SITES THROUGH 00Z-02Z BEFORE CONVECTION SHIFTS EASTWARD TOWARD KS. SKIES WILL CLEAR OVERNIGHT ALL AREAS...CONTINUING INTO MON MORNING. MOUNTAIN CONVECTION WILL AGAIN DEVELOP AROUND 18Z MON...SPREADING TO LOWER ELEVATIONS IN THE AFTERNOON WITH VCTS AT ALL TAF SITES AFTER 19Z-20Z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...LW SHORT TERM...PETERSEN LONG TERM...PGW AVIATION...PETERSEN
Hazardous weather outlook, May 31, 6:23 PM MDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 623 PM MDT SUN MAY 31 2015 COZ058>089-093>099-020030- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 623 PM MDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO TRACK SOUTHEAST ACROSS THE REGION THIS EVENING...WITH THE STRONGEST AND MOST NUMEROUS STORMS OVER THE FAR EASTERN PLAINS...ADJACENT TO KANSAS...INCLUDING KIOWA... PROWERS...BACA...EASTERN LAS ANIMAS AND BENT COUNTIES. THESE AREAS COULD SEE STORMS PRODUCING HEAVY RAIN...1 INCH DIAMETER HAIL AND WINDS GUSTING TO 60 MPH...IN ADDITION TO LIGHTNING. STORMS ELSEWHERE ACROSS SOUTHERN COLORADO THIS EVENING WILL BE MUCH MORE ISOLATED...WITH PRIMARY THREATS OF LIGHTNING...WINDS GUSTING TO 40 MPH...LOCALLY HEAVY RAIN AND POSSIBLY SOME SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY...ESPECIALLY IN AND NEAR THE MOUNTAINS BUT ALSO WITH A FEW STORMS OUT ON THE PLAINS. THE PRIMARY STORM THREATS WILL BE LIGHTNING...GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAIN. STORMS ACROSS THE PLAINS COULD BE SEVERE...PRODUCING 1 INCH DIAMETER HAIL AND WIND GUSTS TO 60 MPH. WEDNESDAY THROUGH SATURDAY...THUNDERSTORM COVERAGE AND STRENGTH WILL RAMP UP OVER SOUTHERN COLORADO...ESPECIALLY ACROSS THE PLAINS. PRIMARY THREATS FROM STORMS ON THESE DAYS WILL INCLUDE LIGHTNING...HAIL AN INCH OR MORE IN DIAMETER...WIND GUSTS TO 60 MPH OR MORE...HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS EVENING OVER THE SOUTHEAST COLORADO PLAINS. 50/50
In the hours before
Special weather statement, May 31, 4:12 PM MDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 412 PM MDT SUN MAY 31 2015 COZ089-093-095-312245- CROWLEY COUNTY CO-WESTERN KIOWA COUNTY CO- LA JUNTA VICINITY/OTERO COUNTY CO- 412 PM MDT SUN MAY 31 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CROWLEY...SOUTHWESTERN KIOWA AND NORTH CENTRAL OTERO COUNTIES UNTIL 445 PM MDT... AT 412 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF ORDWAY...OR 27 MILES NORTHWEST OF LA JUNTA...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ORDWAY AND SUGAR CITY. LAT...LON 3830 10395 3844 10379 3836 10337 3806 10362 TIME...MOT...LOC 2212Z 273DEG 24KT 3833 10377 SR
Special weather statement, May 31, 9:23 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 923 PM MDT SUN MAY 31 2015 COZ099-010415- SPRINGFIELD VICINITY/BACA COUNTY CO- 923 PM MDT SUN MAY 31 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BACA COUNTY UNTIL 1015 PM MDT... AT 923 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STONINGTON...OR 8 MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...MOVING SOUTH AT 40 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALSH AND STONINGTON. LAT...LON 3700 10228 3741 10245 3763 10204 3700 10204 TIME...MOT...LOC 0323Z 359DEG 33KT 3737 10212 SR
Special weather statement, May 31, 9:42 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 942 PM MDT SUN MAY 31 2015 COZ099-010430- SPRINGFIELD VICINITY/BACA COUNTY CO- 942 PM MDT SUN MAY 31 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL 1030 PM MDT... AT 942 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CAMPO...OR 21 MILES SOUTH OF SPRINGFIELD...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CAMPO AND STONINGTON. LAT...LON 3699 10204 3700 10266 3715 10278 3736 10204 TIME...MOT...LOC 0342Z 279DEG 22KT 3709 10266 SR
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 9:23 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
| May 31, 9:42 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Jun 1, 1:38 PM MDT | Special Weather Statement | PUB | El Paso | 22 min |
| Jun 1, 1:50 PM MDT | Special Weather Statement | PUB | Teller | 40 min |
| Jun 1, 2:08 PM MDT | Special Weather Statement | PUB | Saguache | 52 min |
| Jun 1, 4:28 PM MDT | Special Weather Statement | PUB | Las Animas | 62 min |
| Jun 1, 4:35 PM MDT | Special Weather Statement | PUB | Custer | 55 min |
| Jun 1, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 61 min |
| Jun 1, 5:25 PM MDT | Special Weather Statement | PUB | Pueblo | 65 min |
| Jun 1, 5:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 33 min |
| Jun 1, 5:57 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.